Non-Riemannian gravity and the Einstein-Proca system


DERELI T., Onder M. , SCHRAY J., TUCKER R., WANG C.

CLASSICAL AND QUANTUM GRAVITY, vol.13, no.8, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 13 Issue: 8
  • Publication Date: 1996
  • Doi Number: 10.1088/0264-9381/13/8/002
  • Title of Journal : CLASSICAL AND QUANTUM GRAVITY

Abstract

We argue that all Einstein-Maxwell or Einstein-Proca solutions to general relativity may be used to construct a large class of solutions (involving torsion and non-metricity) to theories of non-Riemannian gravitation that have been recently discussed in the literature.